American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Robert Cass. The Chowla-Selberg formula for quartic Abelian CM fields. Proc. Amer. Math. Soc. 144 (2016) 2753-2769.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[3] Riad Masri. The scattering matrix for the Hilbert modular group. Proc. Amer. Math. Soc. 137 (2009) 2541-2555. MR 2497465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Choi. A simple proof of Zagier duality for Hilbert modular forms. Proc. Amer. Math. Soc. 134 (2006) 3445-3447. MR 2240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Srinath Baba, Kalyan Chakraborty and Yiannis N. Petridis. On the number of Fourier coefficients that determine a Hilbert modular form. Proc. Amer. Math. Soc. 130 (2002) 2497-2502. MR 1900854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Min Ho Lee. Hilbert modular pseudodifferential operators. Proc. Amer. Math. Soc. 129 (2001) 3151-3160. MR 1844987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Olav K. Richter. Theta functions of indefinite quadratic forms over real number fields. Proc. Amer. Math. Soc. 128 (2000) 701-708. MR 1706997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia